Asked in Seroquel
Seroquel

What kind of side effects with seroquel?

Answer

Wiki User
03/03/2011

Severe weight gain and drowsiness. I gained 10 lbs in one month taking 50mg 2 times a day.

Seroquel is a horrible drug. It dries up every part of you; no tears, no nasal mucus, gross inability to move bowels. It makes you very sleepy anytime during the day. If it's supposed to be a sleeping pill it should not be taken during the day at all. It also makes you fat and you can't lose the weight.

FROM MY EXPERIENCE: I'm 19, began Seroquel for bipolar disorder at least 2 years ago. Seroquel has made a huge difference in my life, yes it makes you groggy but it depends on when you take it, the dose, and how long you've been taking it. I take 600mg every night (along with some other meds) an hour or so before bed. The only complaints I have ever had were sleepiness for the first 4 to 5 days of a new dose and some minor muscle twitching. Weight gain is a side effect with many antidepressant/antipsychotic drugs, I'm losing weight just fine while taking my meds. And Seroquel IS NOT a sleeping pill, it's used to keep a person calm or relaxed not to take before bed to sleep. One 600mg at night lasts me all day. So to say that Seroquel is a horrible drug and to assume all of the side effects are present with everyone is a biased thing to say. Every person is different, every dose is different. You shouldn't let a few side effects scare you away from a medication that could help you tremendously. If it's not working then ask your doctor to take you off of it. You won't know until you try.